# SDR SWAA2023121119598

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING LOCATED ON FLOOR STRUCTURE BS 344 AND LBL 54 FWD GALLEY AREA WL 208.1 2023-694786<[01] REPLACED FITTING LOCATED ON FLOOR STRUCTURE BS 344 AND LBL 54 FWD GALLEY AREA WL 208.1 IAW SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FITTING LOCATED ON FLOOR STRUCTURE BS 344 AND LBL 54 FWD GALLEY AREA WL 208.1 IAW SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW. RII
